# SDR SWIA2019122747250

- Difficulty date: October 30, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 39,450 hours, 36,470 cycles
- System (JASC): 5751 · Ailerons
- Part: Rub Strip
- Condition: Debonded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD EDGE LEFT AILERON RUBBING BLOCK DISBONDED MEASURING APPROXIMATELY 4".   REMOVED AND REPLACED THE LT AILERON RUBBING BLOCK IAW REO 601R-57-61-101 REV E.
